MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 37" (94 CM) APPX 4.2 ML, 15 DROP SECONDARY ADMIN SET WITH BAG HANGER, ROTATING L; STOPCOCK, IV SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 37" (94 CM) APPX 4.2 ML, 15 DROP SECONDARY ADMIN SET WITH BAG HANGER, ROTATING L; STOPCOCK, IV SET
Model Number SF3258-15H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.
 
Event or Problem Description
The customer contact reported the tubing set is leaking an unspecified chemotherapy drug at the junction of the iv set spike and bag or at the vent.Additionally, the date of the event is unknown.No further information has been provided.
 
Additional Manufacturer Narrative
Mfr site: contact name.On april 03, 2019, testing and investigation received the product involved in the event.The sf3258-15h tubing set was returned with a teva adapter attached to the distal end, with the vent cap on the drip chamber closed.The teva adapter was removed from the set, which was pressure leak tested with the vent cap closed.There was no leak observed; however, when the vent cap was opened and the set primed at gravity pressure, a leakage was observed from the drip chamber vent.Subsequently, the vent housing was removed from the drip chamber; testing confirmed the filter vent disk was not affixed to the vent housing.It remained at the bottom of the drip chamber vent housing.Further leak testing identified a leak around the rim of the filter vent material.The probable cause of the filter vent disc separation was an insufficient weld to the vent housing, that occurred at the drip chamber supplier.A manufacturing batch review for the lot #3944661 and relevant commodities were reviewed and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
37" (94 CM) APPX 4.2 ML, 15 DROP SECONDARY ADMIN SET WITH BAG HANGER, ROTATING L
Common Device Name
STOPCOCK, IV SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8434568
Report Number9617594-2019-00085
Device Sequence Number1253537
Product Code FMG
UDI-Device Identifier00840619046200
UDI-Public(01)00840619046200(17)240101(10)3944661
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model NumberSF3258-15H
Device Catalogue NumberSF3258-15H
Device Lot Number3944661
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SODIUM CHLORIDE 250ML.